# SDR CALA2014050690953

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 50,636 hours, 10,847 cycles
- Engine: Pwa PW4077
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO HEAT VLV AFT FAILURE OF AFT CARGO HEAT SOV OR TEMP CONTROL VLV.  STATUS MSG-2112031 LATCHD ER MODE.  NO MSG WHEN ACFT ARRIVED.  RESET CARD & ACCOMPLISHED TEST. PASSED TEST SYS IS OK.
